Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 3, Pages 355–359 (Mi zvmmf1357)  

This article is cited in 4 scientific papers (total in 4 papers)

A version of the discrete Fourier transform with nodes on parallelepipedal lattices

V. B. Kashkin, M. V. Noskov, N. N. Osipov

Krasnoyarsk State Technical University

Full text: PDF file (704 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:3, 329–333

Bibliographic databases:
UDC: 519.677
MSC: Primary 41A55; Secondary 42B05, 42B10, 65D32
Received: 03.11.1999
Revised: 24.07.2000

Citation: V. B. Kashkin, M. V. Noskov, N. N. Osipov, “A version of the discrete Fourier transform with nodes on parallelepipedal lattices”, Zh. Vychisl. Mat. Mat. Fiz., 41:3 (2001), 355–359; Comput. Math. Math. Phys., 41:3 (2001), 329–333

Citation in format AMSBIB
\Bibitem{KasNosOsi01}
\by V.~B.~Kashkin, M.~V.~Noskov, N.~N.~Osipov
\paper A version of the discrete Fourier transform with nodes on parallelepipedal lattices
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 3
\pages 355--359
\mathnet{http://mi.mathnet.ru/zvmmf1357}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1831691}
\zmath{https://zbmath.org/?q=an:1020.41017}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 3
\pages 329--333


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1357
  • http://mi.mathnet.ru/eng/zvmmf/v41/i3/p355

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Osipov, “Construction of sequences of the rank $1$ lattice cubature formulas that are exact on trigonometric polynomials”, Comput. Math. Math. Phys., 42:11 (2002), 1563–1571  mathnet  mathscinet  zmath
    2. M. V. Noskov, N. N. Osipov, “Minimalnye i pochti minimalnye reshetchatye kubaturnye formuly ranga 1, tochnye na trigonometricheskikh mnogochlenakh dvukh peremennykh”, Sib. zhurn. vychisl. matem., 7:2 (2004), 125–134  mathnet  zmath
    3. M. V. Noskov, H. J. Schmid, “Cubature formulas of high trigonometric accuracy”, Comput. Math. Math. Phys., 44:5 (2004), 740–749  mathnet  mathscinet  zmath
    4. K. A. Kirillov, M. V. Noskov, “A version of discrete Haar transform with nodes of $\Pi_0$-grids”, Ufa Math. J., 5:1 (2013), 56–62  mathnet  crossref  mathscinet  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:229
    Full text:97
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021